# SDR 29GA2018020600001

- Difficulty date: February 4, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 37,523 hours, 41,908 cycles
- Engine: Ge CT79B
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cap
- Condition: Missing
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 0070, PRESSURIZATION AUTO INOP. (EMERGENCY DECLARED RETURNED TO FIELD). FOUND NLG PRESSURIZATION CAP MISSING. INSTALLED CAP IAW AMM 32-21-05-04, OPS CHECK GOOD IAW AMM 21-31-00-05.
